# SDR DALA13070706303

- Difficulty date: December 21, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 102,537 hours, 13,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK ON EMERGENCY LIGHT, FOUND 75A FORWARD HAD NO ILLUMINATION.  REMOVED OVERHEAD PANEL AT 73A, TROUBLESHOT AND FOUND BATTERY BAD.  REPLACED POWER SUPPLY IAW AMM 33-51.  OPS CHECKED GOOD.
